Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

The exponentiated Kumaraswamy-power function distribution

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.46, no.2, pp.277-292, 2017 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Wind Speed Analysis for Coastal Regions of Pakistan using Extended Generalized Lindley Distribution

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.35, no.2, pp.765-774, 2022 (Journal Indexed in ESCI) identifier identifier

Statistical suggestions for long-term outcomes of non-ischemic dilated cardiomyopathy patients

INDIAN HEART JOURNAL, vol.73, no.2, pp.256, 2021 (Journal Indexed in ESCI) identifier identifier identifier

Exponentiated Transmuted Power Function Distribution: Theory & Applications

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.31, no.2, pp.660-675, 2018 (Journal Indexed in ESCI) identifier

McDonald Power Function Distribution with Theory and Applications

International Journal of Statistics and Economics, 2018 (Refereed Journals of Other Institutions)

Investigation of Turkey Credit Default Swaps with Entropy Concept

Eurasian Econometrics, Statistics & Emprical Economics Journal, vol.3, pp.23-32, 2016 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

The Exponentiated Kumaraswamy Power Function Distribution

Second International Researchers, Statisticians and Young Statisticians Congress (IRSYSC-2016), 4 - 08 May 2016